[Home ] [Archive]   [ فارسی ]  
:: Volume 7, Issue 4 (3-2016) ::
JNKUMS 2016, 7(4): 939-945 Back to browse issues page
Bilateral anterior shoulder dislocation following trramadol use
MR Safdari , M Tavakoli , P tafaghodi , M Rahimian , M Abad 1
1- , mohsen.abad@yahoo.com
Abstract:   (955 Views)

Seizure resulted from tramadol can cause bilateral joint dislocation. This study is a rare case report that represents fracture and dislocation of right shoulder due to seizure in a 32years old man that had consumed a 300mg single dose of tramadol. He did not have any history of previous seizure or spontaneous dislocation of the shoulder. The right shoulder radiography and MRI demonstrated dislocation of the head of humerus with fracture of its greater tuberosity.  Seizure as a side effects of therapeutic dose of tramadol, can occur during sleep, resulting to serious complications

Keywords: Tramadol, shoulder dislocation, seizure

Keywords: Tramadol, shoulder dislocation, seizure
Full-Text [PDF 318 kb]   (893 Downloads)    
Type of Study: Orginal Research | Subject: Basic Sciences
Received: 2016/03/7 | Accepted: 2016/03/7 | Published: 2016/03/7
Send email to the article author

Add your comments about this article
Your username or Email:

CAPTCHA code



XML   Persian Abstract   Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Safdari M, Tavakoli M, tafaghodi P, Rahimian M, Abad M. Bilateral anterior shoulder dislocation following trramadol use. JNKUMS. 2016; 7 (4) :939-945
URL: http://journal.nkums.ac.ir/article-1-723-en.html


Volume 7, Issue 4 (3-2016) Back to browse issues page
مجله دانشگاه علوم پزشکی خراسان شمالی Journal of North Khorasan University of Medical Sciences
Persian site map - English site map - Created in 0.31 seconds with 30 queries by YEKTAWEB 3781